MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL
Model Number 500FA23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 5 years post implant of this 23mm aortic mechanical valve, it was explanted and replaced with a 21mm aortic mechanical valve of the same model.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B1 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AORTIC FLEX
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23654463
Report Number3008592544-2025-00079
Device Sequence Number4824071
Product Code LWQ
UDI-Device Identifier00643169335103
UDI-Public(01)00643169335103(17)250602
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model Number500FA23
Device Catalogue Number500FA23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date11/26/2025
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age29 YR
Patient SexFemale